MathSciNet Relay Station
MathSciNet bibliographic data
MR1484551 46L05 (46L60 81R50)
Banica, Teodor Le groupe quantique compact libre ${\rm U}(n)$. (French) [The free compact quantum group ${\rm U}(n)$] Comm. Math. Phys. 190 (1997), no. 1, 143–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement